# SDR RAIA00603035

- Difficulty date: March 21, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 19,742 hours, 19,558 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 17,438 hours, 17,465 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Condition: Cracked
- Location: Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, E, A

## Discrepancy

FLT NR 5429 - STL - LEFT ENGINE LOST OIL PRESSURE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE OIL FILTER HOUSING.
